advertisement
Question
Posted by: Anonymous | 2009/04/28

oormatige swetery

Ek is ' n 43 jarige vrou - effens oorgewig - ek is op medikasie depressie, hormoon pille agv vreoë  histerektomie en oefen ten minste 5 dae uit die week redelik intensief. Ek het egter ' n probleem dat ek oormatige begin sweet wanneer ek bv angstig raak, haastig raak ens. Ons dans baie graag en kan ek omtrent net een dans dans, dan tap die sweet my af soveel so dat ek orals waar ons gaan ' n handoek saamvat om die sweet af te vee. Nie net in my gesig nie - my hele lyf. Ek het al met die dr hieroor gepraat maar hy sê  dit is baie gesond. Gesond se voet! - ek is baie, baie verleë  daaroor en almal kyk my altyd aan. Weet u dalk wat dit kan veroorsaak?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Hi there

This is a problem that I have been asked to comment on a few times.

Hyperhydrosis (excessive sweating) is due to an over active sympathetic nervous system (part of the bodies natural stress management system).

As you appear to have a particularly severe case I would suggest you consult with a dermatologist (or 2 if necessary) to discuss options e.g sypathectomy

Regards

Kevin

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement